Moduli fuchsiani
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 19 (1965) no. 1, pp. 113-126.
@article{ASNSP_1965_3_19_1_113_0,
     author = {Manin, Juri I.},
     title = {Moduli fuchsiani},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {113--126},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {1},
     year = {1965},
     zbl = {0166.04301},
     mrnumber = {180581},
     language = {it},
     url = {http://archive.numdam.org/item/ASNSP_1965_3_19_1_113_0/}
}
TY  - JOUR
AU  - Manin, Juri I.
TI  - Moduli fuchsiani
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1965
SP  - 113
EP  - 126
VL  - 19
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1965_3_19_1_113_0/
LA  - it
ID  - ASNSP_1965_3_19_1_113_0
ER  - 
%0 Journal Article
%A Manin, Juri I.
%T Moduli fuchsiani
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1965
%P 113-126
%V 19
%N 1
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1965_3_19_1_113_0/
%G it
%F ASNSP_1965_3_19_1_113_0
Manin, Juri I. Moduli fuchsiani. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 19 (1965) no. 1, pp. 113-126. http://archive.numdam.org/item/ASNSP_1965_3_19_1_113_0/

[1] Ince E.L., Ordinary differential equations, Longmans 1927. | JFM

[2] Poole E.G.C. Introduction to the theory of linear differential equations, New York, 1960. | MR | Zbl

[3] Manin Ju. I. Rational points of algebraic curves over functional fields, Izvestiya AN SSSR, ser. mat, 27 (1963), pp. 1397-1442 (in russo). | MR | Zbl

[4] Jacobson N. The theory of rings, New York, 1943. | MR | Zbl